Discounting a Random Cash Flow Distributed as a Finite Micture
Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 53-62
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1992_39_a16,
author = {David Jerwood and John Moshakis},
title = {Discounting a {Random} {Cash} {Flow} {Distributed} as a {Finite} {Micture}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {53--62},
year = {1992},
volume = {39},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1992_39_a16/}
}
David Jerwood; John Moshakis. Discounting a Random Cash Flow Distributed as a Finite Micture. Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 53-62. http://geodesic.mathdoc.fr/item/MR_1992_39_a16/